# SDR AALA201709059020

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,337 hours, 3,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OPERATIONAL TEST FAILED.   ARMED AND DISARMED LIGHT INTERMITTENT.  REPLACED L1 DOOR SLIDE IAW AMM 25-62-44.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.  AIRCRAFT WAS GROUNDED.
